# SDR 29GA2014103100001

- Difficulty date: October 28, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 32,513 hours, 36,580 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pressure Switch
- Part number: 1103P0620
- Part serial: 1960
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, RT ENGINE SURGED AS NOTED BY TORQUE INDICATION FOLLOWED BY ENGINE FAILURE.  PERFORMED INSPECTION OF RT POWERPLANT. REPLACED RT DECU, HMU AND FILTER,  OPS CHECKED GOOD.   FUNCITIONAL CHECK FLIGHT SATISFACTORY.
